# SDR YENA2021091700601

- Difficulty date: September 14, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 61,231 hours, 21,940 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 788, SXM-JFK. INFLIGHT REPORTED SAME "ELECTRICAL SMELL" IN-CABIN DURING DESCENT BELOW 10,000' CORRECTION: INFLIGHT SAID SMELL WAS SIMILAR TO A DIRTY SOCK; AS PER TSM 05-50-00, ACCOMPLISHED LEVEL A DECONTAMINATION IAW AMM 21-00-00. NO SMELL DEFECTS NOTED AT THIS TIME. A/C OK FOR CONT. SVC.
